# SDR DHL2001727568

- Difficulty date: August 21, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 656329529
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FOUND A CRACK AND GOUGES ON DUCT FROM BLEED AIR TO FLOW MULTIPLIER.  REMOVED RT DUCT BLEED AIR TO FLOW MULTIPLIER TO SEND OUT TO WELDING B-727 IAW MM 21-55-11.  INSTALLED RT DUCT BLEED AIR FLOW MULTIPLIER B-727 IAW MM 21-55-11.  LEAK CHECK GOOD RT DUCT BLEED AIR TO FLOW MULTIPLIER B-727 IAW MM 21-55-11.
